Skip to Content

Join the 'Discomfort' group to help and get support from people like you.

Discomfort Questions

 Clear

We found 77 questions associated with the 'Discomfort' topic.

Is it ok to take Vagifem before intercourse only, and not as often as prescribed?

Posted 23 Dec 2015 by Westlake118 5 answers

I have been prescribed Vagifem for vaginal dryness and discomfort. How long after taking the tablet is it ok to have sex? Also, I have taken my first dose, and noticed a good amount of moisture, and am wondering if I actually need to take the recommended dose ( every day for 2 weeks, then twice a ...

Discomfort in lungs/diaphragm/chest and tightness of throat 5 days after vomiting?

Posted 10 Jun 2016 by Subzero22 2 answers

Last sunday I had a hangover and threw up (since then I have given up the alcohol and addressed my problem with that). During the vomiting, I was leaning against a building (not sure if that's relevant, but friends have commented that an odd posture might be the cause of the issue). Since ...

Monistat 3 - After finishing antibiotics, I noticed slight vaginal discomfort. Not really itchy, but

Posted 19 days ago by Kefira84 0 answers

... irritated and swollen feeling, getting slightly worse and worse daily. So after 2 or 3 days I started the 3 day ovule pack. The day after the 1st dose, I noticed the itchy feeling gradually getting worse. When it was time to insert the 2nd dose, my vag was totally sore(like I had been kicked) ...

I have had Mirena IUD for a year now. I immediately stopped my periods a month after insertion. My?

Posted 11 Dec 2016 by MamaBear83 0 answers

... doctor checked placement. Everything was normal. But a year later now I am feeling a little discomfort when I have intercourse (sorry for TMI) and I bleed a little after. But I've only bled for a couple hours and it's fine. It has made intercourse not so enjoyable for me or as ...

Erosive Gastritis - I'm suffering and need advice on this?

Posted 10 Dec 2016 by Fancyy 1 answer

I can't get my stomach right, I tried changing my diet as well and I'm still suffering discomfort, the carafate isn't working

Diflucan - Will taking Fluconazole 150mg single dose cause a yeast infection if you didn't already?

Posted 17 Mar 2016 1 answer

... have one? I thought a had a yeast infection due to the discomfort I was having and a tiny bit of discharge. I have had one in the past and it felt the same way.

Bacterial Vaginitis - I am on the second day of using metronidazole and my symptoms haven't gone?

Posted 7 Aug 2016 by Mmm5955 1 answer

... away or gotten better .. Still burning and having discomfort. When should the symptoms start fading away. I've been treating to get rid of this for over a month first treating for a yeast infection now bv. Any suggestions ?

Potential interaction between Micardis (Telmisartan) and Curcumin?

Posted 7 Oct 2016 by squidgygoanna 0 answers

My dad suffers from back pain and I bought him some Meriva (Curcumin phytosome) to try and alleviate some discomfort, right now he's pretty reliant on NSAIDs, Ibuprofen mainly. He is also taking Micardis for blood pressure. There's a warning on the Micardis box that says not take it with ...

Fluconazole - Did I spread it to my partner?

Posted 17 Feb 2016 by Cindill 1 answer

I noticed the vaginal discomfort immediately. I thought it was the sex and applied an ice bag, but once the itching and irrigation started I told my gyno and with two days of first feeling I had a yeast infection I had taken Fluconazole. My partner has not complained about anything, but it might be ...

What are these vaginal bumps I have?

Posted 28 Sep 2016 by Spollet17 0 answers

These followed shortly after getting waxed 3 months in a row. The bumps are small and do not change size or color, nor do they cause discomfort. They simply look unappealing. I have since stopped getting waxed in that area but I have not noticed them go away. My gynecologist said I tested negative ...

What drug should be prescribed for lower abdomen pain?

Posted 5 Sep 2016 by Pinguu 2 answers

With symptoms of been bloated and discomfort.

Is there any way to stop or a least lessen a side effect of sprintec?

Posted 16 Sep 2016 by Tiffani Lynn 0 answers

I started taking sprintec again about a week and a half ago and it keeps giving me discomfort in the form of cramps and bloating and it's so bad that I either feel like I'm going to throw up or it feels like I'm starving. The discomfort is causing me to not sleep through the night.

Metronidazole - Is spotting normal? Anyone has to take 4 pills at once?

Posted 1 Mar 2016 by SarahRN 1 answer

This is my first time getting BV. I was in A lot of pain and discomfort so I went to the doctor and she told me I had a yeast infection, which I had never had before, so she gave me fluconazole and nystatin cream. I had an allergic reaction to the nystatin and it gave me these little open sores all ...

Orthopedic Surgery - I had total hip replacement (right only) 3 years ago in May and I am still?

Posted 31 Aug 2016 by Joanne Brooking 1 answer

... experiencing pain and discomfort. I don't know what is causing this. Any opinions please. thank you I have been to physio, osteopathic, chiropractic, massage therapy, naturopath. I have been trying to do strength training. movement, of course, makes it worse. It almost feels like it is ...

Bleeding Weeks after Lateral Internal Sphincterotomy?

Posted 24 Aug 2016 by ponygirl32 1 answer

I had a LIS on August 4th, about 3 weeks ago. Since the surgery, I have 2 huge anal tags that have developed, causing me discomfort during bowel movements and especially wiping. I can't do anything without a pantyliner in, otherwise bloody discharge will stain my underwear. I am not bleeding ...

Page 1 2 3 4 5 6 Next

Ask a Question

Search this Group